Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Non-isomorphism of $ L_{p}$-spaces associated with
finite and infinite von Neumann algebras

Author: F. A. Sukochev
Journal: Proc. Amer. Math. Soc. 124 (1996), 1517-1527
MSC (1991): Primary 46L50; Secondary 47D15, 46E30
MathSciNet review: 1317053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $(M_{1},\tau _{1})$ is a finite von Neumann algebra and if $(M_{2},\tau _{2})$ is an infinite (semifinite) von Neumann algebra, then $L_{p}(M_{1},\tau _{1})$ and $L_{p}(M_{2},\tau _{2})$ are non-isomorphic for all $p\in (1,\infty ),\ p\neq 2$ .

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L50, 47D15, 46E30

Retrieve articles in all journals with MSC (1991): 46L50, 47D15, 46E30

Additional Information

F. A. Sukochev
Affiliation: Department of Mathematics and Statistics, School of Information Science and Technology, The Flinders University of South Australia, GPO Box 2100, Adelaide, SA 5001, Australia

PII: S 0002-9939(96)03279-0
Received by editor(s): October 31, 1994
Additional Notes: Research supported by the Australian Research Council.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia